I was recently diagnosed with mild Crohns and was put on Entocort o I'm on my 18th day of Entocort EC first week or so I felt like maybe it was helping, had less bathroom issues, had less burning from gastritis everything seemed like it was moving forward. Starting the last week or so my gastritis has gotten significantly worse and I have bathroom issues some of the worst I have had in quite some time, I have not changed my diet at all bathroom could just be some sort of flare up but my gastritis I'm not sure why it's acting up. I looked up Entocort and gastritis and it seems I'm not the only one that there gastritis has worsened while under this treatment for Crohns. My question is my Dr is away and I'm also going away soon after 18 days is it safe to just stop this or do I have to taper off and if I have to taper off how should I do so from 9mg? I know some will say talk to your Dr but I want to be able to get this stable before I go away so I don't know if I can talk to him with enough time before that. My logic is I havnt been on it long at all so I should really be able to just stop with minimal issue.